# SDR CALA2014043090914

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 67,481 hours, 25,034 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO INABILITY TO RETRACT FLAPS AFTER TAKEOFF IAW TSM27-51-00-810, PERFORMED STEP 6 PG 3.  LT & RT INTERCONNECTING STRUTS TO BE OUT OF RIG.  RIGGED IAW MM27-51-44-820-001-A.  ALL CHECKED NORMAL.
